# SDR HEEA082987

- Difficulty date: January 7, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- Aircraft time: 18,919 hours
- System (JASC): 3442 · Weather Radar System
- Part: Ant Pedestal
- Part number: MI585202
- Part serial: 2201
- Condition: Defective
- Location: Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR STOPS WORKING - DISPLAYS "ANT" FAULT. SHOP REPAIR.
